# SDR ARWA9604002

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5893930508N
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT MLG REMOVAL, FOUND CRACKS IN TRUNNION FITTING LUGS.  REPLACED TRUNNION (P/N 5893930-508N) PER DC-8 S/B 57-94.
